MathSciNet Relay Station
MathSciNet bibliographic data
MR1202335 (94b:46097) 46L70 (46H70)
Bunce, L. J.; Wright, J. D. Maitland On Dye's theorem for Jordan operator algebras. Exposition. Math. 11 (1993), no. 1, 91–95.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement